American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go
American Journal of Mathematical Analysis. 2019, 7(1), 15-16
DOI: 10.12691/ajma-7-1-3
Open AccessArticle

A Review of Buya’s Proof of Beal’s Conjecture and Simple Proof of Fermat's Last Theorem

Samuel Bonaya Buya1,

1Mathematics/ Physics Teacher, Ngao Girls’ Secondary School

Pub. Date: December 10, 2019

Cite this paper:
Samuel Bonaya Buya. A Review of Buya’s Proof of Beal’s Conjecture and Simple Proof of Fermat's Last Theorem. American Journal of Mathematical Analysis. 2019; 7(1):15-16. doi: 10.12691/ajma-7-1-3

Abstract

In this research Buya’s proof of Beal’s conjecture will be reviewed for further improvement. It is shown that for the Beal’s conjecture problem in the case x = y = z = 2 A, B, and C may or may not be coprime. It is shown is shown that if each of the integers x, y, z take values greater 2, then the integers A, B and C share a common factor. In this presentation a simple proof of Fermat's last theorem is also presented using the results of proof of Beal's conjecture. Thus it is shown that Fermat's last theorem is a special case of Beal's conjecture.

Keywords:
Beal's conjecture Fermat's last theorem proof

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Bennet MA, Chen I, Dahmen SR, Yazdani S (2014). Generalized Fermat Equations: A Miscellany. Simon Fraser University.
 
[2]  Elkies ND (2007). The ABC's of Number theory. The Havard College mathematics Review 1(1).
 
[3]  Mauldin RD (1997). A Generalization of Fermat's last theorem: Beal’s conjecture and the Prize Problem. Notices of The AMS 44(11):1436-1437.
 
[4]  Waldschmidt M (2004). Open Diophantine problems. Moscow mathematics 4:245-305.
 
[5]  Buya SB (2017a). Simple Algebraic proofs of Fermat's last theorem. Advances in Applied Science Research 8(3): 60: 64.
 
[6]  Buya SB (2017b). Solution of the Congruent number problem and proof of Birch Swinnerton-Dyer conjecture. Academia.edu.